# SDR HEEA0010018

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: SYLC502283
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WOULD NOT RETRACT
